# SDR GTIA050184

- Difficulty date: May 27, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug MD 83
- Aircraft serial: 49449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SUBFLOOR AT LEFT CUSP CORRODED FROM STATION 1022-1041.  REMOVED PANELS FOR ACCESS.  REMOVED CORROSION FOUND IS OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED WEB AND DOUBLER.  TREATED AND PRIMED, INSTALLED REPAIR TWO FITTINGS.  RE-INSTALLED REMOVED ACCESS PANELS.  (M)
